Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 76309, 11 pages

General variational inclusions in Lp spaces

Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 16 March 2006; Revised 9 May 2006; Accepted 11 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Muhammad Aslam Noor, and Khalida Inayat Noor, “Three-step iterative methods for general variational inclusions in L P spaces,” Journal of Applied Mathematics and Computing, vol. 27, no. 1-2, pp. 281–291, 2008. View at Publisher · View at Google Scholar